# SDR CA060629006

- Difficulty date: June 27, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 10,697 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Retaining Nut
- Part number: DHS43911142
- Condition: Broken
- Location: M/R Gearbox
- Part time: 1,392 hours
- Component: Gearbox, Urocop
- Component part number: 350A32030004
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) RETAINING NUT FOR THE INPUT FLANGE ON THE TRANSMISSION (MAIN GEARBOX) BROKE IN 2 PIECES CAUSING THE SPLINED ADAPTER TO BACK OFF, WHICH CAUSED THE HYDRAULIC BELT TO RUN ON THE EDGE OF THE PULLEY. (TC NR 20060629006)
